The Annals of Mathematical Statistics

Correction Notes: Correction to "Admissible Bayes Character of $T^2$-, $R^2$-, and Other Fully Invariant Tests for Classical Multivariate Normal Problems"

J. Kiefer and R. Schwartz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 43, Number 5 (1972), 1742.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177692413

Digital Object Identifier
doi:10.1214/aoms/1177692413

Mathematical Reviews number (MathSciNet)
MR359112

Zentralblatt MATH identifier
0249.62058

JSTOR
links.jstor.org

Citation

Kiefer, J.; Schwartz, R. Correction Notes: Correction to "Admissible Bayes Character of $T^2$-, $R^2$-, and Other Fully Invariant Tests for Classical Multivariate Normal Problems". Ann. Math. Statist. 43 (1972), no. 5, 1742. doi:10.1214/aoms/1177692413. https://projecteuclid.org/euclid.aoms/1177692413


Export citation

See also

  • Original Paper: J. Kiefer, R. Schwartz. Admissible Bayes Character of $T^2-, R^2-$, and Other Fully Invariant Tests for Classical Multivariate Normal Problems. Ann. Math. Statist., Volume 36, Number 3 (1965), 747--770.